# SDR MASA200800137

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 7,755 hours, 6,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2667 EWR-CLT, CEILING LEVEL EMERGENCY FLOOD LIGHT AT ROW 23 INOP.  RELAMPED EMERGENCY LIGHT.
